Quantile hedging for basket derivatives

Tom 39 / 2012

Michał Barski Applicationes Mathematicae 39 (2012), 103-127 MSC: 91B30, 91B24, 91B70. DOI: 10.4064/am39-1-7

Streszczenie

The problem of quantile hedging for basket derivatives in the Black–Scholes model with correlation is considered. Explicit formulas for the probability maximizing function and the cost reduction function are derived. Applicability of the results to the widely traded derivatives like digital, quantos, outperformance and spread options is shown.

Autorzy

  • Michał BarskiFaculty of Mathematics and Computer Science
    University of Leipzig
    Leipzig, Germany
    and
    Faculty of Mathematics
    Cardinal Stefan Wyszyński University
    01-938 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek